RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 615–630 (Mi izv2924)  

This article is cited in 5 scientific papers (total in 5 papers)

The constructive characteristics of certain classes of functions

R. M. Trigub


Full text: PDF file (1029 kB)

Bibliographic databases:
UDC: 517.5
Received: 04.05.1964

Citation: R. M. Trigub, “The constructive characteristics of certain classes of functions”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 615–630

Citation in format AMSBIB
\Bibitem{Tri65}
\by R.~M.~Trigub
\paper The constructive characteristics of certain classes of functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 615--630
\mathnet{http://mi.mathnet.ru/izv2924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=179531}
\zmath{https://zbmath.org/?q=an:0198.09302|0145.29401}


Linking options:
  • http://mi.mathnet.ru/eng/izv2924
  • http://mi.mathnet.ru/eng/izv/v29/i3/p615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Trigub, “Linear summation methods and the absolute convergence of Fourier series”, Math. USSR-Izv., 2:1 (1968), 21–46  mathnet  crossref  mathscinet  zmath
    2. B. L. Golinskii, “The principle of localization in the theory of Steklov orthogonal polynomials”, Math. USSR-Izv., 9:2 (1975), 380–389  mathnet  crossref  mathscinet  zmath
    3. È. A. Storozhenko, “On a problem of Hardy-Littlewood”, Math. USSR-Sb., 47:2 (1984), 557–577  mathnet  crossref  mathscinet  zmath
    4. N. A. Il'yasov, “On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$”, Math. Notes, 69:5 (2001), 625–633  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. I. Ivanov, “Direct and inverse theorems in approximation theory for periodic functions in S. B. Stechkins papers and the development of these theorems”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S1–S13  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:267
    Full text:131
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019